# SDR AALA201611239025

- Difficulty date: November 21, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2941
- Condition: Faulty
- Location: Emergency Lights
- Part time: 42,276 hours, 27,252 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FINAL CHECK, EMERGENCY LIGHT TEST FAULTING FOR FWD LT EPSU. R & R THE EPSU IAW AMM 33-51-38. THE AIRCRAFT WAS GROUNDED.
